# SDR DHL2007785031

- Difficulty date: November 2, 2007
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT INBOARD RIB AND OUTBOARD RIB FOR SLAT INBOARD TRACK ARE CRACKED.  REMOVED 2 EACH DAMAGED RIBS FROM NR 7 SLAT IAW B-727 SRM 51-30-2.  FABRICATED NEW RIBS IAW B-727 SRM 57-50-2 FIGURE 2 AND 51-20-1.  HEAT TREATED NEW RIBS IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  TREATED AND PRIMED NEW RIBS IAW B-727 SRM 51-10-2.  INSTALLED 2 EACH RIBS AT NR 7 SLAT INBOARD TRACK IAW B-727 SRM 51-30-2.
